# SDR 2008UALA03711

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 56,919 hours, 31,693 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Condition: Frozen
- Location: Bearing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT PROBLEM.  RTFL.  FOUND BOLT TO LEADING EDGE WING SUPPORT FITTING FROZE IN SPHERICAL BEARING. REPAIRED.
